Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 28, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Apr 27, 2011, 4:30 PM CDT for 4 counties in Alabama. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 4:30 PM CDT (21:30 UTC)
- Expired
- Apr 27, 2011, 9:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeKalb County, AL, Jackson County, AL, Madison County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 42 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -359 m²/s²
- 0-3 km storm-relative helicity
- -197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
802
WGUS54 KHUN 272130
FFWHUN
ALC049-071-089-095-280030-
/O.NEW.KHUN.FF.W.0028.110427T2130Z-110428T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
430 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
JACKSON COUNTY IN NORTHEAST ALABAMA...
MARSHALL COUNTY IN NORTHEAST ALABAMA...
NORTHERN DEKALB COUNTY IN NORTHEAST ALABAMA...
* UNTIL 730 PM CDT
* AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CONTINUED ACROSS NORTHEAST ALABAMA. THIS AREA HAS
RECEIVED SEVERAL INCHES OF RAIN SINCE NOON...AND
ADDITIONAL THUNDERSTORMS ARE EXPECTED THROUGH 730 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ARAB...BRIDGEPORT...GUNTERSVILLE...MOORES MILL...RAINSVILLE...
SCOTTSBORO...FYFFE...GRANT...GURLEY...HENAGAR...HOLLYWOOD...IDER...
NEW HOPE...NEW MARKET...OWENS CROSSROADS...PISGAH...POWELL...
SECTION...SKYLINE...STEVENSON...SYLVANIA AND WOODVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 3458 8553 3420 8639 3431 8648 3431 8658
3454 8655 3458 8657 3500 8650 3500 8561
$$1 follow-up statement
527
WGUS54 KHUN 280021
FFWHUN
ALC049-071-089-095-280230-
/O.EXT.KHUN.FF.W.0028.000000T0000Z-110428T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
721 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
JACKSON COUNTY IN NORTHEAST ALABAMA...
MARSHALL COUNTY IN NORTHEAST ALABAMA...
NORTHERN DEKALB COUNTY IN NORTHEAST ALABAMA...
* UNTIL 930 PM CDT
* AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS NORTHEAST ALABAMA.
ADDITIONAL RAINFALL OF ONE TO TWO INCHES IS POSSIBLE THROUGH 930
PM AS THUNDERSTORMS MOVE THROUGH THE AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ARAB...BRIDGEPORT...GUNTERSVILLE...MOORES MILL...RAINSVILLE...
SCOTTSBORO...FYFFE...GRANT...GURLEY...HENAGAR...HOLLYWOOD...IDER...
NEW HOPE...NEW MARKET...OWENS CROSSROADS...PISGAH...POWELL...
SECTION...SKYLINE...STEVENSON...SYLVANIA AND WOODVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3458 8553 3420 8639 3431 8648 3431 8658
3454 8655 3458 8657 3500 8650 3500 8561
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 3:09 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 27, 3:09 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
309 PM CDT WED APR 27 2011
...MAJOR SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE TENNESSEE
VALLEY...
THE TENNESSEE VALLEY IS CURRENTLY BEING BOMBARDED BY A THIRD ROUND
OF SEVERE THUNDERSTORMS. WITH THE COLD FRONT AND SURFACE LOW STILL
WELL TO OUR WEST...THE AREA IS RECOVERING QUICKLY FROM EARLIER COLD
POOLING AND DISCRETE STORMS DEVELOPING ALONG THE DRYLINE ACROSS
NORTH MISSISSIPPI ARE RAPIDLY MOVING INTO THE CWFA. 18Z SOUNDINGS
FROM KBMX AND REDSTONE ARSENAL INDICATE AN EXTREMELY VOLATILE
SITUATION WILL EXIST THROUGH THE AFTERNOON AND EARLY EVENING WITH
SIGNIFICANT CAPE AND SHEAR PRESENT. SPC MESO ANALYSIS SUGGESTS
WHATEVER CIN WAS PRESENT IS QUICKLY DISSIPATING.
THROUGH THE EARLY EVENING HOURS...EXPECT SEVERE THUNDERSTORMS...WITH
LONG TRACK TORNADOES...DAMAGING WINDS...LARGE HAIL...AND FLASH
FLOODING ANYWHERE ACROSS THE TENNESSEE VALLEY. RESIDENTS OF THE
TENNESSEE VALLEY ARE URGED TO REMAIN EXTREMELY VIGILANT THROUGH THE
AFTERNOON AND EVENING HOURS AS THIS EXTREMELY DANGEROUS SITUATION
CONTINUES TO UNFOLD!
THE SEVERE THREAT WILL WANE THIS EVENING AS THE COLD FRONT
EVENTUALLY MOVES THROUGH THE CWFA. WHILE A FEW SHOWERS WILL LINGER
THROUGH THE OVERNIGHT HOURS...HIGH PRESSURE BUILDING IN FROM THE
WEST WILL BRING SEASONABLE TEMPERATURES AND DRY CONDITIONS TO THE
AREA THROUGH AT LEAST SATURDAY.
THE NEXT COLD FRONT WILL IMPACT THE CWFA FROM THE NORTHWEST SUNDAY
NIGHT. LOOKS LIKE GLOBAL MODELS HAVE SLOWED A TOUCH IN HOW QUICKLY
THEY BRING THE FRONT THROUGH...AND AS A RESULT MAY SEE THUNDERSTORMS
LINGER THROUGH MONDAY NIGHT. WEAK UPPER RIDGING AND A SURFACE HIGH
WILL MOVE INTO THE AREA BY THE MIDDLE OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 53 72 49 78 51 / 70 0 0 0 0
SHOALS 51 72 49 78 51 / 40 0 0 0 0
VINEMONT 51 70 46 76 48 / 70 0 0 0 0
FAYETTEVILLE 51 69 48 75 50 / 70 0 0 0 0
ALBERTVILLE 53 70 43 77 46 / 90 0 0 0 0
FORT PAYNE 55 70 44 77 45 / 90 10 0 0 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: FRANKLIN TN...LINCOLN...MOORE.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&Hazardous weather outlook, Apr 27, 3:07 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 307 PM CDT WED APR 27 2011 ALZ001>010-016-TNZ076-096-097-280100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 307 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL 1000 PM CDT. CLUSTERS OF SEVERE STORMS ARE EXPECTED TO FORM AHEAD OF...AND ALONG A STRONG COLD FRONT AND MOVE RAPIDLY ACROSS THE REGION. A POTENTIAL FOR VIOLENT...LONG TRACK TORNADOES EXISTS...IN ADDITION TO DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. RESIDENTS ACROSS THE TENNESSEE VALLEY ARE URGED TO REMAIN ALERT FOR LATER STATEMENTS AND WARNINGS. THE HEAVY RAINFALL FROM THESE THUNDERSTORMS IS EXPECTED TO INCREASE THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS. PLEASE REFER TO THE FLASH FLOOD WATCH AND THE FLASH FLOOD WARNINGS FOR FURTHER INFORMATION ON THIS THREAT...AND CONTINUE TO MONITOR RIVER FLOOD WARNINGS AS THEY ARE ISSUED FOR SEVERAL RIVERS AND STREAMS ACROSS THE TENNESSEE VALLEY. ALSO...GUSTY WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY REACH ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN EFFECT THROUGH 8 PM WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS ANOTHER COLD FRONT PUSHES ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS EXPECTED FOR MUCH OF TODAY AND THIS EVENING.
In the hours before
Local storm report, Apr 27, 4:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
408 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TORNADO MT HOPE 34.46N 87.48W
04/27/2011 LAWRENCE AL BROADCAST MEDIA
TORNADO ON GROUND WITH DEBRIS AND ROARING SOUND.
&&Local storm report, Apr 27, 4:09 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
409 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL MT HOPE 34.46N 87.48W
04/27/2011 E1.75 INCH LAWRENCE AL BROADCAST MEDIA
&&Local storm report, Apr 27, 4:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
410 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TORNADO HULACO 34.31N 86.60W
04/27/2011 MORGAN AL EMERGENCY MNGR
TORNADO ON GROUND HULACO RD.
&&Local storm report, Apr 27, 4:12 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
412 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TORNADO HULACO 34.31N 86.60W
04/27/2011 MORGAN AL EMERGENCY MNGR
TORNADO ON GROUND
0323 PM TORNADO JOPPA 34.30N 86.56W
04/27/2011 CULLMAN AL EMERGENCY MNGR
TORNADO ON THE GROUND
0324 PM TORNADO 3 NNW ARAB 34.36N 86.51W
04/27/2011 MARSHALL AL EMERGENCY MNGR
TORNADO ON THE GROUND
0325 PM TSTM WND DMG FLORENCE 34.80N 87.68W
04/27/2011 LAUDERDALE AL PUBLIC
ROOFS BLOWN OFF HOUSES AND TREES DOWN. LOCATION WAS
HOLLYWOOD AND VETERANS DRIVE.
0325 PM TORNADO HULACO 34.31N 86.60W
04/27/2011 MORGAN AL TRAINED SPOTTER
STRUCTURAL DAMAGE ON HWY 67
0330 PM TORNADO PHIL CAMPBELL 34.35N 87.71W
04/27/2011 FRANKLIN AL EMERGENCY MNGR
TORNADO ON GROUND ON HIGHWAY 243 IN PHIL CAMPBELL.
0335 PM TORNADO ARAB 34.32N 86.50W
04/27/2011 MARSHALL AL EMERGENCY MNGR
NUMEROUS STRUCTURES DAMAGED ALONG HWY69 ARAB TO MARSHALL
MEDICAL NORTH. POSSIBLE INJURIES
0340 PM TORNADO NEW HOPE 34.54N 86.42W
04/27/2011 MADISON AL EMERGENCY MNGR
DEBRIS FALLING OUT OF SKY. LOCATION WAS MAPLE ROAD AND
BUTLER MILL ROAD.
0343 PM TORNADO UNION GROVE 34.40N 86.45W
04/27/2011 MARSHALL AL TRAINED SPOTTER
POWER LINES DOWN AND DEBRIS BLOCKING ROADS.
0344 PM HAIL MT HOPE 34.46N 87.48W
04/27/2011 M1.00 INCH LAWRENCE AL EMERGENCY MNGR
MEASURED BY SPOTTER.
0345 PM HAIL MT HOPE 34.46N 87.48W
04/27/2011 E1.75 INCH LAWRENCE AL BROADCAST MEDIA
0346 PM TORNADO MT HOPE 34.46N 87.48W
04/27/2011 LAWRENCE AL BROADCAST MEDIA
TORNADO ON GROUND WITH DEBRIS AND ROARING SOUND.
0348 PM TORNADO MT HOPE 34.46N 87.48W
04/27/2011 LAWRENCE AL EMERGENCY MNGR
TORNADO ON GROUND.
0353 PM TORNADO HATTON 34.56N 87.41W
04/27/2011 LAWRENCE AL TRAINED SPOTTER
ONE HALF MILE WIDE TORNADO ALONG HWY 157 AND HWY 101 NEAR
HATTON.
0355 PM TORNADO MOULTON 34.48N 87.29W
04/27/2011 LAWRENCE AL AMATEUR RADIO
TORNADO ON GROUN NORTH OF MOULTON AT 102 AND CR41.
0407 PM TORNADO HULACO 34.31N 86.60W
04/27/2011 MORGAN AL EMERGENCY MNGR
TORNADO ON GROUND HULACO RD.
&&Local storm report, Apr 27, 4:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
419 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TORNADO 4 WNW ARAB 34.33N 86.56W
04/27/2011 MARSHALL AL EMERGENCY MNGR
TREE FELL ON CAR WITH ENTRAPMENT. INJURIES UNKNOWN.
&&Local storm report, Apr 27, 4:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
429 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TORNADO HUNTSVILLE 34.73N 86.59W
04/27/2011 MADISON AL AMATEUR RADIO
TORNADO ON GROUND LILLY FLAG AND SOUTH MEMORIAL PARKWAY.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:28 AM CDT | Special Weather Statement | HUN | Colbert, Franklin | 32 min |
| Apr 27, 3:49 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 26 min |
| Apr 27, 3:53 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 27, 4:02 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 28 min |
| Apr 27, 4:09 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 36 min |
| Apr 27, 4:19 AM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 26 min |
| Apr 27, 4:33 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 27 min |
| Apr 27, 4:36 AM CDT | Tornado Warning | HUN | Lauderdale | 9 min |
| Apr 27, 4:40 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 35 min |
| Apr 27, 4:47 AM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 28 min |
| Apr 27, 4:59 AM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 31 min |
| Apr 27, 5:02 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 43 min |
| Apr 27, 5:14 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Madison, Marshall, Morgan | 46 min |
| Apr 27, 5:24 AM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 36 min |
| Apr 27, 5:27 AM CDT | Tornado Warning | HUN | Cullman | 48 min |
| Apr 27, 5:31 AM CDT | Tornado Warning | HUN | Lawrence, Morgan | 29 min |
| Apr 27, 5:40 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 35 min |
| Apr 27, 5:58 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 47 min |
| Apr 27, 6:02 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 28 min |
| Apr 27, 6:09 AM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 36 min |
| Apr 27, 6:19 AM CDT | Tornado Warning | HUN | Marshall | 41 min |
| Apr 27, 6:20 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 40 min |
| Apr 27, 6:37 AM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 23 min |
| Apr 27, 6:44 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 46 min |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| Apr 27, 6:52 AM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 38 min |
| Apr 27, 7:08 AM CDT | Tornado Warning | HUN | DeKalb | 37 min |
| Apr 27, 7:24 AM CDT | Tornado Warning | HUN | DeKalb, Jackson | 21 min |
| Apr 27, 7:25 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 20 min |
| Apr 27, 7:41 AM CDT | Tornado Warning | HUN | Jackson | 10 min |
| Apr 27, 8:22 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
| Apr 27, 8:41 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 34 min |
| Apr 27, 8:48 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 42 min |
| Apr 27, 9:05 AM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 25 min |
| Apr 27, 9:14 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 27, 9:20 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 25 min |
| Apr 27, 9:39 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 27 min |
| Apr 27, 9:40 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 50 min |
| Apr 27, 9:57 AM CDT | River Flood Warning | HUN | Madison | 46 hr |
| Apr 27, 10:00 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 45 min |
| Apr 27, 10:03 AM CDT | River Flood Warning | HUN | Madison | 38 hr |
| Apr 27, 10:05 AM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 3 days |
| Apr 27, 10:08 AM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 9 hr |
| Apr 27, 10:08 AM CDT | River Flood Warning | HUN | Lawrence | 3 days |
| Apr 27, 10:12 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 33 min |
| Apr 27, 10:37 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 38 min |
| Apr 27, 10:43 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 47 min |
| Apr 27, 10:53 AM CDT | Tornado Warning | HUN | Franklin, Lawrence, Morgan | 37 min |
| Apr 27, 10:58 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 47 min |
| Apr 27, 11:18 AM CDT | Tornado Warning | HUN | Limestone, Madison | 27 min |
| Apr 27, 11:26 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 49 min |
| Apr 27, 11:27 AM CDT | Tornado Warning | HUN | Limestone, Madison | 33 min |
| Apr 27, 11:30 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 30 min |
| Apr 27, 11:41 AM CDT | Tornado Warning | HUN | Jackson, Limestone, Madison | 34 min |
| Apr 27, 12:00 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 45 min |
| Apr 27, 12:04 PM CDT | Tornado Warning | HUN | Jackson, Madison | 26 min |
| Apr 27, 12:07 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 8 hr |
| Apr 27, 12:17 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 43 min |
| Apr 27, 12:25 PM CDT | Tornado Warning | HUN | Jackson | 20 min |
| Apr 27, 12:27 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 8 hr |
| Apr 27, 12:31 PM CDT | Tornado Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Apr 27, 12:40 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Madison, Marshall | 65 min |
| Apr 27, 1:11 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 34 min |
| Apr 27, 1:29 PM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Madison, Marshall | 3 hr |
| Apr 27, 1:41 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 34 min |
| Apr 27, 2:09 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 17 min |
| Apr 27, 2:24 PM CDT | Tornado Warning | HUN | Cullman | 36 min |
| Apr 27, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 44 min |
| Apr 27, 2:43 PM CDT | Tornado Warning | HUN | Cullman, Morgan | 32 min |
| Apr 27, 2:51 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale | 24 min |
| Apr 27, 3:03 PM CDT | Tornado Warning | HUN | Cullman, Madison, Marshall, Morgan | 42 min |
| Apr 27, 3:08 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 27, 3:17 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 43 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 50 min |
| Apr 27, 3:51 PM CDT | Tornado Warning | HUN | Jackson | 24 min |
| Apr 27, 3:51 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 24 min |
| Apr 27, 3:56 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 34 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 31 min |
| Apr 27, 4:07 PM CDT | Tornado Warning | HUN | Madison, Morgan | 38 min |
| Apr 27, 4:09 PM CDT | Tornado Warning | HUN | Franklin | 36 min |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.